EconPapers    
Economics at your fingertips  
 

Asymptotic Behaviour of a Two-Dimensional Differential System with a Finite Number of Nonconstant Delays under the Conditions of Instability

Zdeněk Šmarda and Josef Rebenda

Abstract and Applied Analysis, 2012, vol. 2012, 1-20

Abstract:

The asymptotic behaviour of a real two-dimensional differential system ∑ ð ‘¥ ′ ( ð ‘¡ ) = ð – ( ð ‘¡ ) ð ‘¥ ( ð ‘¡ ) + ð ‘š 𠑘 = 1 ð –¡ 𠑘 ( ð ‘¡ ) ð ‘¥ ( 𠜃 𠑘 ( ð ‘¡ ) ) + â„Ž ( ð ‘¡ , ð ‘¥ ( ð ‘¡ ) , ð ‘¥ ( 𠜃 1 ( ð ‘¡ ) ) , … , ð ‘¥ ( 𠜃 ð ‘š ( ð ‘¡ ) ) ) with unbounded nonconstant delays ð ‘¡ − 𠜃 𠑘 ( ð ‘¡ ) ≥ 0 satisfying l i m ð ‘¡ → ∞ 𠜃 𠑘 ( ð ‘¡ ) = ∞ is studied under the assumption of instability. Here, ð – , ð –¡ 𠑘 , and â„Ž are supposed to be matrix functions and a vector function. The conditions for the instable properties of solutions and the conditions for the existence of bounded solutions are given. The methods are based on the transformation of the considered real system to one equation with complex-valued coefficients. Asymptotic properties are studied by means of a Lyapunov-Krasovskii functional and the suitable Ważewski topological principle. The results generalize some previous ones, where the asymptotic properties for two-dimensional systems with one constant or nonconstant delay were studied.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/952601.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/952601.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:952601

DOI: 10.1155/2012/952601

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:952601